MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; BURRING POWER TOOL ATTACHMENT

ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; BURRING POWER TOOL ATTACHMENT
Catalog Number 89-8509-450-60
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oscillating saw attachment, even under the light load, does not transmit force to the same blade, causing it to stop.Attempts have been made and no more information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - russia.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Review of the most recent repair record determined: malfunctioning oscillating and eccentric systems.Pending product disposition.Review of the previous repair record identified no related repairs to the reported event.The device was tested and found to be functioning to specifications prior to release to the customer.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and serial combination.The root cause of the reported event is attributed to component failure from repeated use.As referenced in the instructions for use, the zimmer universal power system should be returned every 12 months for inspection and preventive maintenance.Annual factory calibration checks are strongly recommended to verify continued performance if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIVERSAL OSCILLATING SAW ATTACH
Common Device Name
BURRING POWER TOOL ATTACHMENT
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23297757
Report Number0008031000-2025-00173
Device Sequence Number4864065
Product Code HAB
UDI-Device Identifier00889024354913
UDI-Public(01)00889024354913
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number89-8509-450-60
Device Lot Number5011670
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown